| Model Number |
FGS-0450 |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, there was a missing traces in the study.Technical support logged into the customer¿s computer and collected the study.There was no patient harm and user harm and no implanted devices.A repeat procedure was necessary due to device malfunction.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.